Open Access
Translator Disclaimer
November 1996 Sur les problèmes de sortie discrets inhomogènes
Laurent Miclo
Ann. Appl. Probab. 6(4): 1112-1156 (November 1996). DOI: 10.1214/aoap/1035463326

Abstract

Let $(X^{(t)})_{t \geq 0}$ be a family of inhomogeneous Markov processes on a finite set M, whose jump intensities at the time $s \geq 0$ are given by $\exp(-\beta_s^{(t)} V(x, y))q(x, y)$ for all $x \not= y \epsilon M$, where the evolutions of the inverse of the temperature $\mathbb{R}_+ \ni s \mapsto \beta_s^{(t)} \epsilon \mathbb{R}_+$ take in some ways greater and greater values with t. We study by using semigroup techniques the asymptotic behavior of the couple consisting of the renormalized exit time and exit position from sets which are a little more general than the cycles associated with the cost function V. We obtain a general criterion for weak convergence, for which we describe explicitly the limit law. Then we are interested in the particular case of evolution families satisfying $\forall t, s \geq 0, \beta_s^{(t)} = \beta_{t+s}^{(0)}$, for which we show there are only three kinds of limit laws for the renormalized exit time (this is relevant for the limit theorems satisfied by renormalized occupation times of generalized simulated annealing algorithms, but this point will not be developed here).

Soit $(X^{(t)})_{t \geq 0}$ une famille de processus de Markov inhomogènes sur un ensemble fini M dont les intensités de sauts à l'instant $s \geq 0$ sont de la forme $\exp(-\beta_s^{(t)} V(x, y))q(x, y)$ pour tous $x \not= y \epsilon M$, où les évolutions de l'inverse de la température $\mathbb{R}_+ \ni s \mapsto \beta_s^{(t)} \epsilon \mathbb{R}_+$ ont tendance à prendre des valeurs de plus en plus élevées avec t grand. On étudie par des techniques de semi-groupes, le comportement asymptotique pour t grand du couple de sortie (constitué du temps de sortie convenablement renormalisé et de la position de sortie) d'ensembles un peu plus généraux que les cycles associés à la fonction de coût V. On obtient notamment des critères généraux de convergence étroite pour lesquels on décrit explicitement la loi limite. On s'intéresse ensuite plus particulièrement aux familles d'évolutions se déduisant par translations d'une évolution donnée (i.e. satisfaisant $\forall t, s \geq 0, \beta_s^{(t)} = \beta_{t+s}^{(0)}$, et qui apparaissent naturellement lors de l'étude des théorèmes limites satisfaits par les temps d'occupations renormalisés des algorithmes de recuit simulé généralisés, mais ceci ne sera que bièvement mentionné ici), en montrant que pour celles-ci il n'a que trois formes possibles de lois limites des temps de sortie renormalisés.

Citation

Download Citation

Laurent Miclo. "Sur les problèmes de sortie discrets inhomogènes." Ann. Appl. Probab. 6 (4) 1112 - 1156, November 1996. https://doi.org/10.1214/aoap/1035463326

Information

Published: November 1996
First available in Project Euclid: 24 October 2002

zbMATH: 0870.60062
MathSciNet: MR1422980
Digital Object Identifier: 10.1214/aoap/1035463326

Subjects:
Primary: 60J05
Secondary: 60F10 , 60J35

Keywords: compensators of exit times , estimation of resolvants , exit problem for families of cooling schedules (and for the shifts of a schedule). , Inhomogeneous Markov processes at vanishing temperature

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
45 PAGES


SHARE
Vol.6 • No. 4 • November 1996
Back to Top